This is going to be a detailed post so forgive me if I write anything too descriptive. I have posted on another forum but wanted to ask the advice of some of the more experienced guys on here. I want to know what has happened to my body as a result of taking this supplement...here goes:
I am 25 years old, I took Novedex XT when I was 23 years and 6 months old. I took 2 capsules per day for 6 weeks just before bed. On the drug I had absolutely no sexual side effects and I managed to put on a considerable amount of weight (I weighed 11 stone before taking and after stopped I weighed 12 stone).
I quit the drug cold turkey and went on holiday..and after a few days I started noticing problems:
I had severe ED to the point where I would ejaculate prematurely before getting it properly erect
No feeling of orgasm
No morning wood
My facial hair stopped growing as quickly as it was...
The ED carried on for around a month and then started to get a little better and then stabilised so that I could get an erection but it was much much harder than before taking the supplement.
These symptoms are basically the same sexual symptoms the finasteride guys are suffering from.
Anyway...I was away for a while so didnt have the chance to get blood tests done until I came back..
3 months after stopped I had hormones tests carried out which all came back normal (didnt have DHT or E tested). I then has another test 2 months later (High E and High DHT - almost 2 times the range for both). Everything else that was tested came back normal including prolactin. I then had another 6 weeks later which came back normal for everything again.
Where I am at now:
My penis hasn't lost any mass per se as I can see the normal size returning now and again or on taking alpha blockers but what is persisting is:
Almost no feeling of orgasm
No morning wood - improves now and again
No spontaneous - once every two months I reckon
penis tenses up on touch and bends to the left
What could have happened to my body in such a short time frame to cause this issue!? I don't feel like this is hormone related anymore but as a side effect from taking hormones. Does anyone care to venture a guess or any suggestions of what they think might help?
I am looking at this as CPPS/Pudendal Neuropathy as it makes sense from a symptom perspective. Has anyone else had any luck with these exact symptoms?
Hi M, novedex XT lowers estro gen, which killed your libido and you testotrone levels, the beard grow gives that away or lack of it, and then the rest of what your now not getting I take you dont get nocternal erections if your morning woods are having a bad time, the thing is were to start, at 25 your to yuong for DHEA, so tribulus will help boost you up, your testosterone, libido and energy levels, but this will take 8 weeks to get to full power, try some L-arginine will boost your nitrates to help erections, you could try some shilajit, again to boost you up down below, I beleave in a mix of herbs is best and not just one herb, now for your blood you should try Green tea taken with Ginger, lemon and honey, Cayenne, mix this with tomato paste thin with olive oil the a heat that suits you, and into this you can mix fine chopped garlic, do a whole head and keep in a jar in the frige with your cayenne mix, you take this 3 times a day, before each meal, you take 3 small spoonfuls and wash each down with water, trust me this will make you fill good all over.
For you Green tea make a 2 pint tea pot and in to this as well you can add if you can find some , herbal tribulus ground down, make the tea and let it steep over night, Now root ginger I keep mine in the greezer, and fine grate to the size of a lge hens egg, put this in a mug with a slice of lemon and micro wave 30 sec, then add tea micro wave till hot, add honey, drink the rest through the day same way, you can even top thr pot up after 2 mugs with hot water, it wont hurt, and use leaf tea not bags.
See how you get on for a 8 weeks and let me know how you thne doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.